Kaj Madsen

  1. 1997
  2. Published

    Algorithms for non-linear M-estimation. / Madsen, Kaj; Edlund, O; Ekblom, H.

    In: Computational Statistics, Vol. 12, No. 3, 1997, p. 373-383.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word